# SDR DLM88961643

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26088921
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, LT HYD WENT TO 4 QTS.  COMPLETED PROCEDURES, QUANTITY INCREASED.  RESTORED SYSTEM ON FINAL, MAINTAINED 4 QUARTS AND GOOD PRESSURE.  FOUND NR 1 BRAKE ASSY LEAKING.  REPLACED SAME AND SERVICED HYDRAULICS, NO LEAKS.
